My wife is getting treatment for tuberculosis for past one month. coughing is already reduced.
Only thing i am worried about is very high fever(usually during evening till late night) maximum fever of 104 F.
Also she is having right side constant chest pain arroung her right breast bottom periphery. the pain gets severe while coughing or taking deep breath or while movement.
doctor did not find anything on the x ray.
she is taking the normal TB drugs prescribed by the dots
her E.S.R is 100 mm
her SGPT is 147 IU/L(which according to our doctor is due to side effect of TB drugs).
My main concern is the very high fever every evening and the chest pain..what must be the reason for these two problems.
is this a side effect?
some where i read that right side chest pain is also due to hepatitis..
what is the blood test for hepatititis?
our doctor has asked to do chest CT scan,which again is risky for the liver.